Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Abilify and back pain?

Posted by Manduh on June 19, 2012, at 21:05:28

I started 2.5mgs of abilify last night, which is an addition to the 200mgs of lamictal I've been taking for a year now. Today I woke up to some back pain. Seems a bit odd that I'd have any side effects already, but who knows. I'm not having any other issues besides a sore back. Has anyone else experienced this?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Manduh thread:1019945
URL: http://www.dr-bob.org/babble/20120608/msgs/1019945.html